# SDR DL764060405

- Difficulty date: May 19, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29717
- Aircraft time: 17,175 hours, 5,734 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Metering Valve
- Part number: 3790037108
- Part serial: 945
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK AND ENG START, HEARD A WARNING HORN AT L1 DOOR AREA.  FOUND SOUND FROM NOSE WHEEL STEERING METERING VALVE MODULE W HYD SYS PRESSURIZED.  REPLACED STEERING METERING VALVE MODULE PE AMM 32-51-04.  OPS CKD NORMAL.
